Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    I'm crazy
    avatar
    deasertrose posted:
    Well I'll try this again. I'll just leave out a few things so it will be posted. I'm scared I don't know what is going on around me. I can't stay focused at work so I can't get my job done. I'm constantly forget what I'm doin while I'm doing it. I'm so tired that after a doc.appt. I have to come home and take a nap before I do anything else. I'm extremely dizzy and the shaking is out of control. I can't eat, put my make up on, you should see my eyes after my masscare gets done with them. I can't put the merchandise in the bag at work. I'm scared sometimes I don't know where I'm at. Not just my mind is freaking out I can feel it through my whole body.
    I went to my pdoc today and she decreased my abilify to 5 mg. Wtf is that going to do. She doesn't want to mess with my lithium. I just want off all this medicine. It's doing bad things to me. It's changing me. I'm starting to have a panic attack right now. My chest has been hurting me since Fri. but my heart doc. say's my heart is fine. Then why does it hurt? I have to go to bed before I walk out of here trying to escape from myself. What in the hell is wrong with me?
    Reply
     
    avatar
    deasertrose responded:
    Oh, hw could I forget the noises in my head. The more pressure the more noises.


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.